# SDR DALA2019111216557

- Difficulty date: November 8, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N863DA
- Make and model: Boeing 777232
- Aircraft serial: 29735
- Aircraft time: 84,696 hours, 10,035 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7004, L/P 1351580) EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE / INTERIOR. CORRECTIVE ACTION: FOUND COVER BROKEN. REPLACED COVER.
